# SDR DALA2016032302262

- Difficulty date: March 18, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 51,833 hours, 18,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE ARMED LIGHT INTERMITTENT ON WHEN ARMED.  DOOR ARMS AND DISARMS OK BUT ARMING HANDLE IS STIFF. FOUND LANYARD AND BUCKLE LOSSE ON SLIDE PACK REPLACED R-1 DOOR SLIDE IAW WC 2566-9001.
